| Catalog Number |
LITNG7XTORQ130 |
| Medical Device Problem Codes |
Fracture (1260); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the tibioperoneal trunk using an indigo system aspiration catheter 7 (cat7) and a non-penumbra sheath.During the procedure, while advancing the cat7 through the sheath, the physician experienced resistance and subsequently noticed the cat7 to be fractured at the proximal end.Therefore, the cat7 was removed along with the sheath.The procedure was completed using a new cat7 and a new non-penumbra sheath.There was no report of an adverse effect to the patient.